Some patients have been scared off getting COVID-19 vaccine booster shots because they experienced a few days of malaise, chills, and overall ill feelings after getting the first shot. For many, especially older patients, those worries are unfounded according to an article just published by JAMA Network Open. A study of individuals between 60 and 79 years of age in Israel revealed that a second booster shot (ie, a third dose overall) resulted in at least one adverse event (AE) for 30% of the subjects. The majority of subjects (68%) who experienced an AE said their general feeling of fatigue after the second booster was similar to what they experienced after their first booster shot. Pain at the injection-site was the most commonly reported specific AE (24% of subjects). Only 1% of subjects sought medical attention related to a reaction.

Yes, Adverse Events After the Third COVID Shot Are Common—but They’re Also Minor
Share this !